Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having giddiness, calf muscle pain and higher LFT levels. Stopped ATT medication. Chest x-ray? Recurrence of TB?

I am 25 years old female and was on ATT for 8 months. Doctor at first advised me for 09 months of ATT but i developed higher levels of LFT, Giddiness and Calf muscle pain during my 8th month so the doctor after seeing my X-ray and chest advised me to stop the ATT medication. Now it is 03 months after i stopped medication and my ESR count is 45 and i am positive for CRP and frequency of giddiness(just 2-3 seconds blackout) has increased. I don't have any breathing difficulty or pain in the chest. Why my ESR count is still high and CRP. Why giddiness still persists with increased frequency? whether i should go for chest X-ray to rule out TB reoccurence even though i don't have any chest pain or breathing difficulty? please advice me.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The calf muscle pain, giddiness and the increased LFT levels are due to the side effects of the medicines that you have taken for tuberculosis. These do not indicate a recurrence or relapse of the disease.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor